TitleHaplotype diversity and somatic instability in normal and expanded SCA8 alleles
Publication TypeJournal Article
Year of Publication2005
AuthorsMartins, S, Seixas, AI, Magalhães, P, Coutinho, P, Sequeiros, J, Silveira, I
JournalAmerican Journal of Medical Genetics - Neuropsychiatric Genetics
Volume139 B
Issue1
Pagination109 - 114
Date Published2005///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-27644506104&partnerID=40&md5=9f6d5bca13ae59b20f3a8f8a0d1f02f5

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc